# SDR AALA202303109418

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 27,468 hours, 10,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD FLIGHT ATTENDANT STATION FLASHLIGHT #2 WILL NOT TEST. REPLACED FLASHLIGHT PER AMM 25-64-00.
